# SDR AALA201802149012

- Difficulty date: February 11, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 76,638 hours, 9,038 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Relay
- Part number: FCAL125AY4
- Condition: Faulty
- Location: Left
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE LEFT ENGINE GENERATOR OFF LIGHT ILLUMINATED.   FOLLOWED QRH PROCEDURES AND TRIED TO START THE APU,  THE APU DID NOT START.   EMERGENCY DECLARED,  FLIGHT RETURNED TO DEPARTURE,  UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE LT IDG IAW AMM 24-11-01 AND PERFORMED SATISFACTORY OPS CHECK.  MAINTENANCE REPLACED THE RELAY IAW FIM 49-10-00, AND PERFORMED SATISFACTORY OPS CHECKED.
